MAUDE Adverse Event Report: LUTONIX, INC LUTONIX DRUG COATED BALLOON; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX DRUG COATED BALLOON; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device has not been returned for evaluation, therefore, the investigation is inconclusive as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date 01/2021).
 
Event or Problem Description
It was reported that during an angioplasty procedure of a lesion in the subclavian vein, the balloon allegedly ruptured after the balloon pressure was increased from 6 atm to 8 atm.Another device was used to complete the procedure.There was no reported patient injury.

Brand Name
LUTONIX DRUG COATED BALLOON
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key9941488
Report Number3006513822-2020-00013
Device Sequence Number2320279
Product Code PRC
UDI-Device Identifier00801741202575
UDI-Public(01)00801741202575
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9010
Device Catalogue NumberLX35751260V
Device Lot NumberGFDZ1672
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight79